# SDR FDEA201602070481

- Difficulty date: February 7, 2016
- Submitted: February 8, 2016
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11F
- Aircraft serial: 48501
- Aircraft time: 74,078 hours, 16,575 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPARTMENT BILGE AREA, STATION 1771 - 1781, RT LONGERON -46R, FOUND CORROSION.   REPAIRED IAW EA 1-5310-T0323394 PT 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
